# SDR 95ZZZW656

- Difficulty date: April 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N573CA
- Make and model: Boeing 757-23APF
- Aircraft serial: 24971
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Broken
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT 056 - AFTER TAKEOFF FROM BOG, LOST LEFT HYDRAULIC SYSTEM QTY LEFT HYDRAULIC PRESSURE LIGHT ILLUMINATED.  PERFORMED ABNORMAL CHECK LIST AND TURNED BACK.  FOUND BROKEN UP LINE ON LEFT LANDING GEAR SEQUENCE VALVE CAUSED BY BLOWN NR 6 TIRE.  REPLACED BROKEN LINE AND CHANGED TIRES WITH BLOWN FUSE.  PRESSURE CHECK HYDRAULIC SYSTEM OK OVERWEIGHT LANDING INSPECTION PERFORMED.  NO DEFECTS.  AIRCRAFT RETURNED TO SERVICE.
